Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Positively curved totally real minimal submanifolds immersed in a complex projective space
HTML articles powered by AMS MathViewer

by Koichi Ogiue PDF
Proc. Amer. Math. Soc. 56 (1976), 264-266 Request permission

Abstract:

A sufficient condition for a complete totally real minimal submanifold immersed in a complex projective space to be totally geodesic is given in terms of sectional curvature.
References
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 264-266
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0400129-4
  • MathSciNet review: 0400129